# SDR 95ZZZX5571

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67081
- Make and model: Aerosp SA316B
- Aircraft serial: 2184
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Stack
- Part number: 3160S333005400
- Condition: Defective
- Location: T/R
- Part time: 227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING STACK KNOTCHED AROUND INNER RACE.  PILOT REPORT PEDAL STICKS DURING FLIGHT.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
